# SDR SWI2025F01024

- Difficulty date: March 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29789709) CORROSION NOTED AT PAX DOOR FWD INTERCOSTAL DD2  (C-CHECK RO 07/18/2025)INSTALLED NEW PAX DOOR FWD INTERCOSTAL DD2. IAW. CRJ700 SRM 51-42-06-001-001-A01. AND DWG 601R31702 REV. N. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
